Translator Disclaimer
Spring 2022 Multiple solutions for a binonlocal fractional p(x,·)-Kirchhoff type problem
Elhoussine Azroul, Abdelmoujib Benkirane, Mohammed Shimi, Mohammed Srati
J. Integral Equations Applications 34(1): 1-17 (Spring 2022). DOI: 10.1216/jie.2022.34.1

Abstract

We are interested in the multiplicity of weak solutions for a binonlocal fractional p(x,)-Kirchhoff type problems. Our technical approach is based on the general three critical points theorem obtained by B. Ricceri.

Citation

Download Citation

Elhoussine Azroul. Abdelmoujib Benkirane. Mohammed Shimi. Mohammed Srati. "Multiple solutions for a binonlocal fractional p(x,·)-Kirchhoff type problem." J. Integral Equations Applications 34 (1) 1 - 17, Spring 2022. https://doi.org/10.1216/jie.2022.34.1

Information

Received: 13 September 2020; Revised: 23 April 2021; Accepted: 8 June 2021; Published: Spring 2022
First available in Project Euclid: 11 April 2022

Digital Object Identifier: 10.1216/jie.2022.34.1

Subjects:
Primary: 35R11
Secondary: 35D30 , 35J35 , 47G20

Keywords: fractional p(x,⋅)-Laplacian operator , Kirchhoff type problems , ‎three critical points theorem‎‎

Rights: Copyright © 2022 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.34 • No. 1 • Spring 2022
Back to Top